Divisor class groups of affine semigroup rings associated with distributive lattices

Mitsuyasu Hashimoto, Takayuki Hibi, Atsushi Noma

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We compute divisor class groups of certain normal affine semigroup rings associated with distributive lattices by means of exact sequences on toric varieties.

Original languageEnglish
Pages (from-to)352-357
Number of pages6
JournalJournal of Algebra
Volume149
Issue number2
DOIs
Publication statusPublished - Jul 1992

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Divisor class groups of affine semigroup rings associated with distributive lattices'. Together they form a unique fingerprint.

  • Cite this